# SDR DALA2024032103582

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 60,880 hours, 31,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 19
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 LIGHTNING STRIKE ON FASTENER HEAD ON FR19 AT STR 96. CORRECTIVE ACTION: REPAIRED PER PRI/ER/A 61670314. (0253011)
